# SDR ASAA2013110196433

- Difficulty date: November 1, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 656891023
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 48749002, STEP 3D FOUND APU AIR INLET DUCT OUTER FLANGE, ON UPPER SHROUD, BENT AND CRACKED ON LWR FWD CORNER, WHERE IT MATES TO TORQUE BOX LINER, ACFT GROUNDED.  R & R APU AIR INLET DUCT OUTER FLANGE IAW SRM 51-40-02-0G-0.
